# SDR TWAA9903404

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160-165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND HEAVY CORROSION BETWEEN MEMBRANE LAYERS AT STA 160 TO 165, RBL 43 TO 53.  REMOVED CORROSION AREA BETWEEN MEMBRANE LAYERS AND FABRICATED ALUMINUM ALLOY REPAIR.  PRIMED AND PAINTED  AND INSTALLED PER SRM 53-01.
